Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The heat equation and geometry of $\text{CR}$ manifolds


Authors: Richard Beals, Peter C. Greiner and Nancy K. Stanton
Journal: Bull. Amer. Math. Soc. 10 (1984), 275-276
MSC (1980): Primary 58G99
DOI: https://doi.org/10.1090/S0273-0979-1984-15242-X
MathSciNet review: 733694
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Atiyah, R. Bott and V. K. Patodi, On the heat equation and the index theorem, Invent. Math. 19 (1973), 279-330; errata, ibid. 28 (1975), 277-280. MR 650828
  • 2. Richard Beals and Peter C. Greiner, Pseudodifferential operators associated to hyperplane bundles, Rend. Sem. Mat. Univ. Politec. Torino Special Issue (1983), 7–40 (1984). Conference on linear partial and pseudodifferential operators (Torino, 1982). MR 745972
  • 3. P. Gilkey, Curvature and the eigenvalues of the Laplacian for elliptic complexes, Adv. in Math. 10 (1973), 344-382. MR 324731
  • 4. H. P. McKean, Jr. and I. M. Singer, Curvature and eigenvalues of the Laplacian, J. Differential Geom. 1 (1967), 43-69. MR 217739
  • 5. C. M. Stanton, Intrinsic connections for Levi metrics (in preparation).
  • 6. Nancy K. Stanton, The fundamental solution of the heat equation associated with the ∂-Neumann problem, J. Analyse Math. 34 (1978), 265–274 (1979). MR 531278, https://doi.org/10.1007/BF02790015
  • 7. Nancy K. Stanton and David S. Tartakoff, The heat equation for the ∂_{𝑏}-Laplacian, Comm. Partial Differential Equations 9 (1984), no. 7, 597–686. MR 745020, https://doi.org/10.1080/03605308408820343
  • 8. Michael E. Taylor, Noncommutative microlocal analysis. I, Mem. Amer. Math. Soc. 52 (1984), no. 313, iv+182. MR 764508, https://doi.org/10.1090/memo/0313
  • 9. S. M. Webster, Pseudo-Hermitian structures on a real hypersurface, J. Differential Geom. 13 (1978), no. 1, 25–41. MR 520599

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58G99

Retrieve articles in all journals with MSC (1980): 58G99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15242-X

American Mathematical Society